Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

68367 Publikationen

2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942710
L. Dabelow and P. Reimann, “Relaxation Theory for Perturbed Many-Body Quantum Systems versus Numerics and Experiment.”, Physical review letters, vol. 124, 2020, : 120602.
PUB | DOI | WoS | PubMed | Europe PMC
 
2020 | Zeitschriftenaufsatz | Angenommen | PUB-ID: 2942713
S.N. Nowak, “Hs,p regularity theory for a class of nonlocal elliptic equations”, NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol. 195, Accepted, : 111730.
PUB | DOI | WoS
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942745
G. Gramelsberger, J. Lenhard, and W.S. Parker, “Philosophical Perspectives on Earth System Modeling: Truth, Adequacy, and Understanding”, JOURNAL OF ADVANCES IN MODELING EARTH SYSTEMS, vol. 12, 2020, : e2019MS001720.
PUB | DOI | WoS
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942744
C.M. Ringel and P. Zhang, “Gorenstein-projective and semi-Gorenstein-projective modules”, ALGEBRA & NUMBER THEORY, vol. 14, 2020, pp. 1-36.
PUB | DOI | WoS
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942743
H. ter Horst, et al., “Learning soft domain constraints in a factor graph model for template-based information extraction”, DATA & KNOWLEDGE ENGINEERING, vol. 125, 2020, : 101764.
PUB | DOI | WoS
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942742
D. Breit, L. Diening, and F. Gmeineder, “ON THE TRACE OPERATOR FOR FUNCTIONS OF BOUNDED A-VARIATION”, ANALYSIS & PDE, vol. 13, 2020, pp. 559-594.
PUB | DOI | WoS
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942741
D. Breit, E. Feireisl, and M. Hofmanová, “ON SOLVABILITY AND ILL-POSEDNESS OF THE COMPRESSIBLE EULER SYSTEM SUBJECT TO STOCHASTIC FORCES”, ANALYSIS & PDE, vol. 13, 2020, pp. 371-402.
PUB | DOI | WoS
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942740
B. Dyda and M. Kaßmann, “REGULARITY ESTIMATES FOR ELLIPTIC NONLOCAL OPERATORS”, ANALYSIS & PDE, vol. 13, 2020, pp. 317-370.
PUB | DOI | WoS
 
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2940386
S. Lick, et al., “Pseudomonas carnis sp. nov., isolated from meat.”, International journal of systematic and evolutionary microbiology, vol. 70, 2020, pp. 1528-1540.
PUB | DOI | WoS | PubMed | Europe PMC
 
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2940692
A. Moskaltsova, et al., “Impact of the magnetic proximity effect in Pt on the total magnetic moment of Pt/Co/Ta trilayers studied by x-ray resonant magnetic reflectivity”, AIP Advances, vol. 10, 2020, : 015154.
PUB | DOI | Download (ext.) | WoS | arXiv
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung